# SDR SWIA202156405

- Difficulty date: January 12, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER SEAT TRACK HAS CORROSION FROM FS 559+16 - FS 559+80.  (C-CHECK) RO 2/21/2021.  LT PASSENGER SIDE SEAT RAIL  BETWEEN FS 559.00+16 - FS 559+80  HAS BEEN REPLACED WITH A SERVICEABLE UNIT IAW REO 601R-53-00-055 REV C DATED 2017-03-21.
